This is a very personal post, and putting myself quite vaurenable position here but on with this show! Still on my phone too, so sorry about the grammar.
Hey beautiful creatures,
I have been on birth control for 6 years. So a very long time, the main and big reason why I went on the pill was because my periods were to heavy and it was irregular the pill somehow stopped that thank goodness.
In April 2014 I decided to go through with the implant, I had an ex that I didn’t trust and when we eventually started having sex in July I wanted to make sure I was in controll. Plus the pill I was always a bit iffy about because some of my friends had gotten pregnant with it and I never heard anyone getting up the duff with the implant. So July came and I did make him wear a condom too, V card is out the window.
Since I had the implant I have never felt sick, I have always gained weight. Plus I haven’t had a proper period (to what I know it as) since November 2011.
Now, 2016 in late November I started to show signs that the implant effect was not effective. It started with cramps, and I had them before, but it felt like someone having two heavy boxes on your side. I was bleeding, and it wasn’t a nice bleeding either. Had to make sure that there was no obvious stains in that region and I still have acne all around my face. I have gone off chocolate for awhile too. Then I was throwing up. So what the heck is going on?
When I went to the local sex clinic, I told my nurse this as well. Told her the symptoms, got asked to do a pregnancy test for the just in case moments and a swab to see any STI’s doing they’re thing. All came out negative. Then she gave me the pill. Again. Just to top up the effect of the implant. However she told me that she doesn’t think it’ll help much truthfully but I am taking the pill.
It’s clear to see after taking pill with the implant I have gained so much amount of weight, acne is still visible on my face and getting more each day, and my hair gets so greasy after a day. Plus the pill gives me nightmares, I can’t sleep. With no sleep I have no energy. My boobs hurt all the time (especially the right one).
I don’t really want to be on any birth control in the new year other than condoms for awhile at least.
Think that’s me done moaning for now.
See you soon over the moon,